Volume 7, issue 4 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On the multiplicative structure of topological Hochschild homology

Morten Brun, Zbigniew Fiedorowicz and Rainer M Vogt

Algebraic & Geometric Topology 7 (2007) 1633–1650

arXiv: math/0410367

Abstract

We show that the topological Hochschild homology THH(R) of an En–ring spectrum R is an En1–ring spectrum. The proof is based on the fact that the tensor product of the operad Ass for monoid structures and the little n–cubes operad Cn is an En+1–operad, a result which is of independent interest.

Keywords
topological Hochschild homology, operads
Mathematical Subject Classification 2000
Primary: 55P43
Secondary: 18D50
References
Publication
Received: 25 June 2007
Revised: 10 September 2007
Accepted: 1 October 2007
Published: 17 December 2007
Authors
Morten Brun
Department of Mathematics
University of Bergen
Johs. Brunsgt. 12
N-5008 Bergen
Norway
http://www.uib.no/People/mbr085/
Zbigniew Fiedorowicz
Department of Mathematics
The Ohio State University
Columbus OH 43210-1174
USA
http://www.math.ohio-state.edu/people/fiedorow/view
Rainer M Vogt
Universität Osnabrück
Fachbereich Mathematik/Informatik
Albrechtstr. 28a
49069 Osnabrück
Germany
http://www.mathematik.uni-osnabrueck.de/staff/phpages/vogtr.rdf.shtml